advertisement
Question
Posted by: gabi | 2007/04/30

whats wrong with me?

I have been dating this guy for 7months and we just fighting every weekend over nothing.when i started dating him i was on the pill and i lefted because i kept on forgetting them and i started the 2months dapo and it made feel so sick and i lefted it for about almost 3months we are still sleeping together everyday and condoms has been used.I got so sick and i was thinking i was pregnant and that i was not seeing my periods so i got worried and i went to go see the docter and he told me that i have infection from dirt.I told my boyfriend and he was ok with everything and he just respected me.And now i that feel fat and i over eat all the time and i just want evertthing to myself the moods are bad, i pee every after 10 mins and after the dapo i have not seen my periods even today. WHATS WRONG WITH ME?pls help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageTeen expert

I would recommend you go and speak with your family doctor about the injection and let them know about the frequent urination - do this as soon as you can as the injection may not be something your body reacts well to.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Dr J | 2007/05/12

why can't people spell properly anymore? You should forget about your boyfriend, and concentrate on school and getting your physical condition sorted out. It sounds like it's a bladder infection or something worse. Don't leave it, it will get worse and that may affect your ability to have a child one day!

Reply to Dr J
Posted by: Elf | 2007/05/08

I sugest u go see the doc again, pehaps a different one, to get a second opiunion

Reply to Elf

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement